# SDR SWIA2019120946854

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 33,914 hours, 33,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SUPPORT ANGLE CRACKED ON FS 621 RIGHT SIDE AT APROX STRG14R MARKED (C-CHECK) RO 12/6/2019  REPLACED ANGLE AT AFT SIDE OF FS621 RHS AT APPROX STGR14R IAW SRM. COMPLIED WITH TASK CARD STRUCTURAL MAJOR REPAIR (**RII**)
